# SDR YENA2023060100571

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 62,100 hours, 22,142 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1957, FLL-BOG. 'ONCE A/C WAS BUTTON UP THE INFLIGHT CREW NOTICED A STRONG ELEC SMELL COMING FROM THE AFT VENT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
